Get E-Book on COVID-19

Q. Do any ayurvedic medicine give immediate result for premature ejaculation?

Answered by
Dr. Raveendran Sr
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Jan 12, 2020

Hello doctor,

I think I have a problem with premature ejaculation for the past five to six months because of stress. It lasts for only three to four minutes after almost 15 minutes of foreplay. What is an ayurvedic medicine you can suggest for immediate results? Will it cause any side effects? Also, how long I need to take such medicines?

Dr. Raveendran Sr

Andrology Diabetology Sexology
#

Hi,

Welcome to icliniq.com.

For immediate result, PDE5 (phosphodiesterase type 5) inhibitor is the only option, but it has its own side effects. Kindly share more details so we can find the cause of your issue.

There are many reasons for premature ejaculation.

1. Stressful work, night duties, 24-hour jobs.

2. Diabetes, hypertension, thyroid issue has an effect on premature ejaculation. Keeping your blood sugar, blood pressure and thyroid hormones under control will help you.

3. Long term antihypertensive and antipsychiatric medications.

4. Frequent masturbation.

5. Excess porn.

6. Receiving less foreplay from partner or lack of knowledge regarding foreplay and female masturbation.

7. Having an affair giving you a guilty feeling.

8. Lack of exercise and obesity.

Need to check FBS (fasting blood sugar) and PPBS (post-prandial blood sugar) to rule out diabetes. Check your BP (blood pressure), free T3, T4, TSH (thyroid-stimulating hormone) for ruling out thyroid issues. Kindly share details regarding the above reasons so we can work on understanding the cause and plan treatment accordingly.


Was this answer helpful?

 | 

Thank you doctor,

What is a PDE5 inhibitor and what are the side effects?

My reply to your queries:

1. Regarding stressful work, yes, however, at times it is 12 to 14 hours job. No night duty.

2. No diabetes, hypertension or thyroid issues.

3. No long term medication is going on.

4. I do masturbation two to three times a week.

5. I watch soft porn movies alternate days.

6. We do proper foreplay. At least, 15 -20 minutes of foreplay.

7. I do not have any affairs, so no guilty feelings.

8. I do not have any daily routine of exercise. Also, I do not have any obesity issues.

Let me know if there is any medication that has no side effects. I have seen advertisements of tablets like Playwin, etc., will it be helpful?

Dr. Raveendran Sr

Andrology Diabetology Sexology
#

Hi,

Welcome back to icliniq.com.

Commonly used PDE5 drugs are Sildenafil, Tadalafil. The drug should be used half an hour after food, one hour before sex. No smoking or alcohol during the drug intake. It will be helpful in maintaining erection only. These drugs will not initiate and increase libido. Sexual stimulation is a must.

Side effects are dizziness, headache, flushing, or stomach upset. Vision changes such as increased sensitivity to light, blurred vision, or trouble telling blue and green colors apart may also occur. In case the erection persists for more than four hours, immediately seek medical attention. If it is not treated immediately, penile tissue damage and permanent loss of potency can occur.

Regular exercise and proper diet will increase your stamina. Good you do foreplay. There are no drugs with out side effects. If no side effects, they will not be working much. It is common to all allopathy drugs.


Was this answer helpful?

 | 

Related Questions:
Stress-a barrier for brain development,is that true?
Is it normal to have headache after taking Sildenafil for erectile dysfunction?
What treatment can help me prolong my first session of sex?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I have a premature ejaculation problem. Is it due to my masturbation habit?

Query: Hello doctor, I have a premature ejaculation problem. When I am doing foreplay with my girlfriend, it automatically gets ejaculated after four to five minutes. Is it due to my masturbation habit?  Read Full »

Stress causes stiffness in my neck and back. What can be done about it?

Query: Hello doctor, I have a stiffness of neck and pain which continues to the back further. This often happens when a stressful situation arises, which also raises my BP. Worries related to health and other life concerns keep bothering me. Please suggest.  Read Full »

What Is Premature Ejaculation?

Article Overview: A huge percentage of young men ejaculate within a few seconds or with minimal strokes during sexual intercourse. It is very stressful for both partners when this happens, and it can even lead to marital disharmony and discord. This is the most common male sexual problem. Fortunately, it can be overcome and even treated. Read Article


Dr. Poosha Darbha
Sexologist

Premature ejaculation (rapid climax within seconds) is common. It is natural in people with an overly sensitive penis, but it is distressing and disappointing for the couple. To overcome the problem naturally, one needs to understand how exactly it happens and learn how to stop it. It is somewhat li...  Read Article

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.